# SDR GNMA201205230001

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: General aviation
- Aircraft: N986GM
- Make and model: Cessna 414A
- Aircraft serial: 0089
- Aircraft time: 9,598 hours, 4,799 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SUPPORT WEB HAS CRACKS BOTH LT AND RT.
